Alert archive / Georgia / Special Weather Statements in 2022
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 29, 2022, 4:13 PM EDT for Wayne County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2022, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 29, 2022, 5:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Hail
- 0.00 in
- Wind
- 40
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883
WWUS82 KJAX 292013
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
413 PM EDT Wed Jun 29 2022
GAZ136-292100-
Wayne GA-
413 PM EDT Wed Jun 29 2022
...Strong thunderstorms will impact portions of southeastern Wayne
County through 500 PM EDT...
At 413 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doctortown to 6 miles northwest of
Everett. These storms were nearly stationary.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Gardi, Doctortown and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3164 8179 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3151 8166 3147 8161
3140 8166 3140 8168 3147 8187 3166 8183
3165 8181 3166 8181
TIME...MOT...LOC 2013Z 267DEG 4KT 3161 8176 3143 8173
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:40 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 29, 3:40 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
340 PM EDT Wed Jun 29 2022
.Short Term.../through Saturday/...
High pressure will be centered well to the northeast through Friday,
with an inverted trough over the area.
For this afternoon, as the east coast sea breeze continues to push
inland, convective coverage will work more toward the west. The flow
is pretty light, so storms will tend to drift. So, in addition to
potential for gusty winds with storms, localized heavy rainfall is
also expected. This activity will dissipate this evening with the
loss of diurnal heating. As the trough axis begins to lift north
during the overnight, moisture will increase from the southeast.
This will cause an increase in convective potential toward dawn.
Lows Tonight in the lower to middle 70s is expected, with the
warmest readings at the coast.
For Thursday, convection will continue to overspread the region
through the day, with the east coast sea breeze helping to push the
best coverage inland in the afternoon. While much of the convective
activity will dissipate with the loss of diurnal heating, some
activity will continue into the overnight due to convergence on
trough, which will slowly lift north across area. Highs will be a
little below normal Thursday, due to the push of the east coast
sea breeze, along with expected convective coverage. Lows Thursday
night in the lower to mid 70s expected.
The high will build more toward the east northeast Friday afternoon
into Saturday, as the trough moves to the north and dissipates.
Moisture will increase south of the trough axis, allowing greater
chances for showers and storms. Highs Friday and Saturday will
again be a little cooler than normal due to convective coverage.
Lows Friday night will be near seasonal levels.
&&
.Long Term.../Saturday night through Wednesday/...
The high will continue to be centered to the east northeast through
Sunday, then more toward the east for Monday through Wednesday.
Moisture will continue to advect north into the region with the high
to the northeast, keeping higher convective chances through Sunday.
With the high centered to the east, the ridge will extend west
across the region helping to suppress convective activity somewhat.
Temperatures will trend near seasonal averages this period, with
readings moving up a little later in the period.
&&
.Marine...
Weak troughing will be over the region through early Friday. High
pressure will build to the northeast Friday afternoon through the
weekend. The high will build more toward the east next week. Daily
rounds of showers and thunderstorms are expected into next week.
Rip Currents: SE GA: Moderate through Thursday
NE FL: Moderate through Thursday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 89 71 85 70 / 50 60 40 80 40
SSI 77 84 77 83 76 / 30 70 70 80 60
JAX 74 88 73 87 72 / 20 60 50 80 50
SGJ 76 86 76 87 75 / 30 60 50 80 40
GNV 72 89 72 89 72 / 20 60 40 90 30
OCF 72 89 73 89 73 / 20 60 40 80 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 29, 3:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
339 PM EDT Wed Jun 29 2022
GAZ132-292030-
Coffee GA-
339 PM EDT Wed Jun 29 2022
...Strong thunderstorms will impact portions of central Coffee County
through 430 PM EDT...
At 338 PM EDT, An expansive area of slow moving thunderstorms
extended across west and central Coffee county, with the strongest
storms along a line extending from near West Green to near Douglas
to 8 miles north of Willacoochee. These storms were nearly
stationary.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Douglas, Broxton, Ambrose and West Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3147 8314 3147 8312 3151 8308 3156 8306
3161 8306 3164 8301 3167 8300 3167 8269
3147 8281 3140 8291 3140 8296 3142 8296
3142 8314 3144 8314 3146 8315
TIME...MOT...LOC 1938Z 198DEG 3KT 3161 8281 3147 8294 3145 8309
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Jun 29, 3:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
344 PM EDT Wed Jun 29 2022
GAZ136-292030-
Wayne GA-
344 PM EDT Wed Jun 29 2022
...Strong thunderstorms will impact portions of central Wayne County
through 430 PM EDT...
At 343 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doctortown to near Gardi to 6 miles south
of Jesup. Movement was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Jesup, Gardi and Doctortown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3165 8182 3166 8181 3165 8180 3163 8179
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3159 8171 3156 8170 3154 8168
3155 8167 3153 8166 3145 8176 3151 8195
3161 8188 3169 8186
TIME...MOT...LOC 1943Z 301DEG 8KT 3163 8179 3158 8179 3150 8189
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Jun 29, 3:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
351 PM EDT Wed Jun 29 2022
GAZ136-151-152-292015-
Pierce GA-Brantley GA-Wayne GA-
351 PM EDT Wed Jun 29 2022
...Strong thunderstorms will impact portions of southeastern Pierce,
northwestern Brantley and southwestern Wayne Counties through 415 PM
EDT...
At 351 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Gardi to 6 miles northeast
of Fort Mudge. Movement was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Nahunta, Patterson, Offerman, Raybon, Broadhurst and Hortense.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3145 8175 3118 8199 3119 8218 3138 8215
3151 8194
TIME...MOT...LOC 1951Z 299DEG 8KT 3148 8188 3122 8212
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Jun 29, 3:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
353 PM EDT Wed Jun 29 2022
GAZ149-292030-
Atkinson GA-
353 PM EDT Wed Jun 29 2022
...A strong thunderstorm will impact portions of northwestern
Atkinson County through 430 PM EDT...
At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
Alapaha, or 7 miles northwest of Willacoochee, moving southeast at 10
mph.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Willacoochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3142 8314 3142 8296 3140 8296 3140 8289
3126 8304 3128 8303 3131 8306 3133 8306
3135 8308 3136 8310 3139 8311 3141 8314
TIME...MOT...LOC 1953Z 293DEG 7KT 3142 8312
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Jun 29, 4:09 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
409 PM EDT Wed Jun 29 2022
GAZ152-264-292045-
Northeastern Charlton GA-Brantley GA-
409 PM EDT Wed Jun 29 2022
...Strong thunderstorms will impact portions of southwestern Brantley
and north central Charlton Counties through 445 PM EDT...
At 409 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Mudge to near Race Pond. Movement was
east at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nahunta, Hickox, Fort Mudge, Race Pond and Winokur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3097 8198 3100 8213 3107 8218 3121 8217
3120 8195
TIME...MOT...LOC 2009Z 269DEG 11KT 3117 8211 3104 8212
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ENYEDISpecial weather statement, Jun 29, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
413 PM EDT Wed Jun 29 2022
GAZ136-292100-
Wayne GA-
413 PM EDT Wed Jun 29 2022
...Strong thunderstorms will impact portions of southeastern Wayne
County through 500 PM EDT...
At 413 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doctortown to 6 miles northwest of
Everett. These storms were nearly stationary.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Gardi, Doctortown and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3164 8179 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3151 8166 3147 8161
3140 8166 3140 8168 3147 8187 3166 8183
3165 8181 3166 8181
TIME...MOT...LOC 2013Z 267DEG 4KT 3161 8176 3143 8173
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:36 PM EDT | Special Weather Statement | JAX | Gilchrist | 24 min |
| Jun 28, 8:49 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jun 28, 8:58 PM EDT | Areal Flood Warning | JAX | Gilchrist | 2 hr |
| Jun 29, 5:43 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 29, 6:14 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jun 29, 6:45 PM EDT | Special Weather Statement | JAX | Gilchrist | 30 min |
| Jun 29, 6:48 PM EDT | Special Weather Statement | JAX | Citrus | 42 min |
| Jun 29, 7:21 PM EDT | Special Weather Statement | JAX | Suwannee | 39 min |
| Jun 29, 7:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Jun 29, 7:41 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist | 34 min |
| Jun 29, 7:42 PM EDT | Special Weather Statement | JAX | Gilchrist | 33 min |
| Jun 29, 7:55 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 35 min |
| Jun 29, 1:47 PM EDT | Special Weather Statement | JAX | Appling | 28 min |
| Jun 29, 2:55 PM EDT | Special Weather Statement | JAX | Atkinson | 50 min |
| Jun 29, 2:59 PM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Jun 29, 3:03 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 29, 3:17 PM EDT | Special Weather Statement | JAX | Long | 28 min |
| Jun 29, 3:23 PM EDT | Special Weather Statement | JAX | Wayne | 37 min |
| Jun 29, 3:39 PM EDT | Special Weather Statement | JAX | Coffee | 51 min |
| Jun 29, 3:44 PM EDT | Special Weather Statement | JAX | Wayne | 46 min |
| Jun 29, 3:51 PM EDT | Special Weather Statement | JAX | Brantley | 24 min |
| Jun 29, 3:53 PM EDT | Special Weather Statement | JAX | Atkinson | 37 min |
| Jun 29, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 9 min |
| Jun 29, 4:09 PM EDT | Special Weather Statement | JAX | Brantley | 36 min |
| Jun 29, 4:15 PM EDT | Special Weather Statement | JAX | Brantley | 45 min |
| Jun 29, 4:24 PM EDT | Special Weather Statement | JAX | Charlton | 36 min |
| Jun 29, 4:26 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
| Jun 29, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 25 min |
| Jun 29, 4:54 PM EDT | Special Weather Statement | JAX | Atkinson | 36 min |
| Jun 29, 5:07 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
Nearby
Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.